Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Nicolas Addington    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. N. Addington, W. Donovan, E. Segal, The Pfaffian-Grassmannian equivalence revisited, Alg. Geom., vol. 2 no. 3 (2015), pp. 332-364 [arXiv:1401.3661]
  2. N. Addington, R. P. Thomas, Hodge theory and derived categories of cubic fourfolds, Duke Math. J., vol. 163 no. 10 (2014), pp. 1885-1927 [arXiv:1211.3758]
  3. N. Addington, E. Segal, E. Sharpe, D-brane probes, branched double covers, and noncommutative resolutions, Adv. Theor. Math. Phys., vol. 18 no. 6 (2014), pp. 1369-1436 [arXiv:1211.2446]
  4. N. Addington, P. Aspinwall, Categories of massless D-branes and del Pezzo surfaces, J. High Energy Phys., vol. 2013 no. 7 (2013), pp. front matter + 39pp. [arXiv:1305.5767]
  5. N. Addington, Spinor sheaves on singular quadrics, Proc. Amer. Math. Soc., vol. 139 no. 11 (November, 2011), pp. 3867-3879 [0904.1766], [available here]

Papers Accepted

  1. N. Addington, On two rationality conjectures for cubic fourfolds, Math. Res. Lett. (May 19, 2014) [arXiv:1405.4902]
  2. N. Addington, M. Lehn, On the symplectic eightfold associated to a Pfaffian cubic fourfold, J. Reine Angew. Math. (April 22, 2014) [arXiv:1404.5657]
  3. N. Addington, The Brauer group is not a derived invariant, in Proceedings of "Brauer groups and obstruction problems: moduli spaces and arithmetic" (June 27, 2013) [arXiv:1306.6538]

Papers Submitted

  1. N. Addington, W. Donovan, C. Meachan, Mukai flops and P-twists (July 9, 2015) [arXiv:1507.02595]
  2. N. Addington, W. Donovan, C. Meachan, Moduli spaces of torsion sheaves on K3 surfaces and derived equivalences (July 9, 2015) [arXiv:1507.02597]
  3. N. Addington, New derived symmetries of some hyperkaehler varieties (December 2, 2011) [arXiv:1112.0487]


  1. N. Addington, The derived category of the complete intersection of four quadrics (April 11, 2009) [arXiv:0904.1764]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320